Selcuk University Digital Archive Systems

Existence of solutions of BVPs for nonlinear difference equations: non-resonance case

Show simple item record

dc.contributor.author Liu, Yuji
dc.date.accessioned 2018-05-08T10:46:31Z
dc.date.available 2018-05-08T10:46:31Z
dc.date.issued 2011
dc.identifier.citation Liu, Y. (2011). Existence of solutions of BVPs for nonlinear difference equations: non-resonance case. Selcuk Journal of Applied Mathematics, 12 (2), 81-100. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/10577
dc.description URL: http://sjam.selcuk.edu.tr/sjam/article/view/307 tr_TR
dc.description.abstract Sufficient conditions for the existence of solutions of the following boundary value problem for nonlinear difference equation{<K1.1/>?<K1.1 ilk="MATRIX" ><K2.1/><K2.2/><K2.3/></K1.1><K2.1 ilk="MATRIX" >x(t+2k)-?_{i=0}^{2k-1}a_{i}x(t+i)=f(t,x(t),x(t+1),?,x(t+2k-1)),t?[0,T-1],</K2.1><K2.2 ilk="MATRIX" >x(i)=A_{i},i?[0,k-1],</K2.2><K2.3 ilk="MATRIX" >x(T+2k-1-i)=B_{i},i?[0,k-1]</K2.3>at non-resonance case are established. Examples are given to show the efficiency of the result in this paper. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Solution tr_TR
dc.subject Çözüm tr_TR
dc.subject Nonlinear difference equation tr_TR
dc.subject Doğrusal olmayan fark denklemi tr_TR
dc.subject Boundary value problem tr_TR
dc.subject Sınır değer problemi tr_TR
dc.subject Fixed-point theorem tr_TR
dc.subject Sabit nokta teoremi tr_TR
dc.subject Growth condition tr_TR
dc.subject Büyüme koşulu tr_TR
dc.title Existence of solutions of BVPs for nonlinear difference equations: non-resonance case tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 12
dc.identifier.startpage 81
dc.identifier.endpage 100


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account